# SDR DALA2022031501695

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 1100 · Placards and Markings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - DETERIORATED PLACARD ARMED AND DISARMED ON DOOR 832. CORRECTIVE ACTION: INSTALLED PLACARD ARMED AND DISARMED ON DOOR 832 REFER TO AMDS. (2154375)
